# SDR 2021F00099

- Difficulty date: April 22, 2021
- Submitted: May 3, 2021
- Operation: General aviation
- Aircraft: N825UW
- Make and model: Cessna 650
- Aircraft serial: 6500082
- Aircraft time: 10,389 hours, 7,838 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Link Pin
- Part number: 624202013
- Condition: Damaged
- Location: Mlg
- Part time: 10,389 hours, 7,838 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM TEB .WHEN CREW WHEN TO MOVE THE LANDING LEVER TO RETRACT LANDING GEAR THE LEVER WOULD NOT MOVE OUT DOWN AND LOCK POSITION.  FLIGHT CREW RETURN BACK TO BASE TO HAVE LANDING SYSTEM CHECKED OUT. MAINTENANCE FOUND NOSE GEAR CENTERING SWITCH LINK PIN ASSEMBLY BENT REPLACED WITH NEW PIN ASSEMBLY PER CESSNA 650 C/M/M ,32-20-01, PERFORMED GEAR SWING OPERATIONAL CHECKS IS GOOD
